# SDR SWAA2024121657421

- Difficulty date: November 7, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR; FLOORBEAM BS 986 HAS CORROSION ON UPPER SURFACE AT LBL 43 WL208.<[01] REPAIRED BS 986 FLOOR BEAM UPPER SURFACE LBL 43 WL 208 AND INSTALLED ALL REPAIR PARTS IAW SRM 53-70-51-2R-6 REPAI6.;[02] CORRECTIVE ACTION COMPLETED.
